# SDR IPXA2016102809997

- Difficulty date: October 25, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 16,635 hours, 10,368 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5714063720000
- Part serial: NONE
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INSIDE FUEL TANK CAN SUPPORT BRACKET CRACK BETWEEN RIB 20 AND RIB21.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-21
